# SDR ASAA2012102393187

- Difficulty date: October 23, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 17,128 hours, 5,449 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: LMDR4572
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 25,984 hours, 8,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA CONTINUES TO SHOW A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS. PREVIOUS MAINT, EGT CONNECTOR CLEAN AND HARNESS REPLACEMENT.  REMOVED NR 1 ENGINE EEC IAW AMM 73-21-60-000-801-F00.  INSTALLED EEC ON NR 1 ENGINE IAW AMM 73-21-60-400-801-F00.  PERFORMED THE FOLLOWING TESTS IAW REF TABLE 71-00-00-800-811-F00 FADEC SYS TEST, 73-21-00-700-802-F00; ERASE EEC FAULTS, 73-21-00-800-801-F00; EEC TEST, 73-21-00-700-804-F00; IDENT/CONFIG, 73-21-00-700-808-F00; TEST 12, ACTUATORS TEST, 71-00-00-700-807-F00; EEC DISCRETES TEST, 73-21-00-700-809-F00. ALL TESTS PASSED. NO FAULTS FOUND.
